# SDR SWAA030893

- Difficulty date: April 20, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 49,222 hours, 40,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, WL 227 & LBL 17.1.  REMOVED AND REPLACED VERTICAL BEAM WEB PER SRM.
